×

Found 14,468 Documents (Results 1–100)

100
MathJax

Structure of the integrals of equations of vibration for a conic shell closed at the vertex. (English. Ukrainian original) Zbl 07557381

Ukr. Math. J. 73, No. 10, 1633-1642 (2022); translation from Ukr. Mat. Zh. 73, No. 10, 1414-1422 (2021).
MSC:  34E15 34E05 34A05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Local dynamics of a singularly perturbed second order equation with state-dependent delay. (English. Russian original) Zbl 07550595

Math. Notes 111, No. 5, 818-822 (2022); translation from Mat. Zametki 111, No. 5, 795-799 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Archimedean zeta functions and oscillatory integrals. (English) Zbl 07548732

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 3-24 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

Some notes on the parametric Gevrey asymptotics in two complex time variables through truncated Laplace transforms. (English) Zbl 07533059

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 363-378 (2022).
MSC:  35C10 35C20 44A10
PDF BibTeX XML Cite
Full Text: DOI

On Senatov moments in asymptotic expansions in the central limit theorem. (English. Russian original) Zbl 07523566

Theory Probab. Appl. 67, No. 1, 154-157 (2022); translation from Teor. Veroyatn. Primen. 67, No. 1, 193-198 (2022).
MSC:  60F05
PDF BibTeX XML Cite
Full Text: DOI

Axially symmetric vibration of a complete conic shell. (English. Russian original) Zbl 07504071

J. Math. Sci., New York 261, No. 2, 319-336 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 401-417 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software